Title: Convex upper and lower bounds for present value functions
Authors: Vyncke, David ×
Goovaerts, Marc
Dhaene, Jan #
Issue Date: Apr-2001
Publisher: John wiley & sons ltd
Series Title: Applied stochastic models in business and industry vol:17 issue:2 pages:149-164
Abstract: In this paper we present an efficient methodology for approximating the distribution function of the net present value of a series of cash-flows, when discounting is presented by a stochastic differential equation as in the Vasicek model and in the Ho-Lee model. Upper and lower bounds in convexity order are obtained. The high accuracy of the method is illustrated for cash-flows for which no analytical results are available. Copyright (C) 2001 John Wiley & Sons, Ltd.
ISSN: 1524-1904
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science